# SDR A6WA201543285

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 36,030 hours, 33,934 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Condition: Cracked
- Location: Spoiler Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER ADAPTER OTBD SUPPORT CRACKED, REPLACED.
